Introduction
Périodes p-adiques - Séminaire de Bures, 1988, Astérisque, no. 223 (1994), pp. 3-8.
@incollection{AST_1994__223__3_0,
     author = {Fontaine, Jean-Marc},
     title = {Introduction},
     booktitle = {P\'eriodes $p$-adiques - S\'eminaire de Bures, 1988},
     editor = {Fontaine, Jean-Marc},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {223},
     year = {1994},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1994__223__3_0/}
}
TY  - CHAP
AU  - Fontaine, Jean-Marc
TI  - Introduction
BT  - Périodes $p$-adiques - Séminaire de Bures, 1988
ED  - Fontaine, Jean-Marc
T3  - Astérisque
PY  - 1994
DA  - 1994///
IS  - 223
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1994__223__3_0/
LA  - en
ID  - AST_1994__223__3_0
ER  - 
%0 Book Section
%A Fontaine, Jean-Marc
%T Introduction
%B Périodes $p$-adiques - Séminaire de Bures, 1988
%E Fontaine, Jean-Marc
%S Astérisque
%D 1994
%N 223
%I Société mathématique de France
%G en
%F AST_1994__223__3_0
Fontaine, Jean-Marc. Introduction, in Périodes $p$-adiques - Séminaire de Bures, 1988, Astérisque, no. 223 (1994), pp. 3-8. http://archive.numdam.org/item/AST_1994__223__3_0/

[1] G. Faltings. - Crystalline cohomology and p-adic Galois representations, Algebraic Analysis, Geometry and Number Theory, The Johns Hopkins University Press, 1989, 25-80. | MR | Zbl

[2] J.-M. Fontaine. - Sur certains types de représentations p-adiques du groupe de Galois d'un corps local ; construction d'un anneau de Barsotti-tate, Ann. of Maths, 115 (1982), 529-577. | DOI | MR | Zbl

[3] J.-M. Fontaine and L. Illusie. - p-adic periods : a survey in Proceedings of the Indo-French Conference on Geometry, NBHM, Hindustan Book Agency, Dehli (1993), 57-93. | MR | Zbl

[4] J.-M. Fontaine and B. Mazur. - Geometric Galois Representations, en préparation. | Zbl

[5] L. Illusie. - Cohomologie de de Rham et cohomologie étale p-adique [d'après G. Faltings, J.-M. Fontaine et al.] Séminaire Bourbaki n° 726, juin 1990, Astérisque 189-190 (1990), 325-374. | EuDML | Numdam | MR | Zbl

[6] U. Jannsen. - On the -adic cohomology of varieties over number fields and its Galois cohomology, in Galois Groups over , MSRI Pub. 16, Springer (1989), 315-360. | DOI | MR | Zbl

[7] B. Mazur, J. Tate and J. Teitelbaum. - On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Inv. Math. 84 (1986), 1-48. | DOI | EuDML | MR | Zbl